Hi Marsha, is today the day you start your plaquenil?
I've been on it for a few years now. I remember it mildly bothered my stomach - queasiness - when I first started it, but that side effect went away within a couple of weeks.
My rheumy warned me it would take up to 6 months to feel an appreciable effect, and yes it did seem to take that long for me to notice a gradual lessening of my fatigue issues. I did stop working during that first year on it, so, at the time, I wondered whether I had less fatigue because of the plaquenil or because of my new lifestyle's slower pace.
Found out for sure this past year, when I stopped taking the plaquenil on a trial basis -- sure enough, after less than a week off the plaquenil, the fatigue rebounded big time, back to sleeping 12+ hours a day and still having difficulty keeping my eyes open in between naps. Took about a month back on it to get back to my "normal" energy levels, still not great, but lots better than off it. Didn't do much, if anything, for my pain levels though, unfortunately.
I get my eyes checked every six months, no issues so far.
Hope it works for you, with little or no side effects!